# SDR SWAA2020042042479

- Difficulty date: March 22, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Splice
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. HORIZ. STAB SKIN SPLICE (INTERNAL) SS181 HAS 5 HOLES THAT SHOWS CRACK INDICATION PER HFEC MANUAL PART 6 CH51-00-00 PROC. 16. (MARKED) / FABRICATED AND INSTALLED NEW STAB SKIN SPLICE (INTERNAL) PER EA 1-755-4672.
